... Should I consider another SSRI for a while? Its terrible and I am also depressed.
Sorry to hear about your cancer and pray that you are in remission. You have had a lot to deal with. I would not be surprised that you are having psychological symptoms. Be kind to yourself as your body and mind heal. It may take some time for everything to balance back out.
Lexapro can have withdrawal symptoms no matter how slow you taper off it. I hope your doc gives you something that does not have as high an incidence of withdrawal. It may be best for you to do a some research on your own. You may want to get on an antidepressant that is compatible to your current medical condition. It is best to not let the depression continue, you deserve better until you have healed.
Best to you, janie
Hello. You have proved you are a fighter already. I suffered depression for many years. Having used anti depressants in the past and found they didnt work I decided that they arent the answer. If they are effective why is there a virtual epidemic of depression that is still growing? Even the giant drug companies cant answer that question. They try and convince us they do as it makes massive profits for them( more than banks). If it fails it not their fault but ours as we are depressed! When we feel depressed we desperately want to feel better which is natural. Gps dont have time to more than offer so called anti depressants or therapy. If they dont appear to help they try other anti depressants. If we think we feel better they suggest we come off them. If we do we assume we are cured. Sadly this is not true normally! Most patients will be back again in time with the same problem. The fact is there is no cure for depression using drugs.
This is only my personal experience and opinion and other people with depression must make their own decisions and choices. All the best for the future!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2014 • 1 answer
Posted 20 Feb 2015 • 4 answers
Posted 8 May 2017 • 4 answers
Posted 3 Aug 2017 • 1 answer
Posted 17 Aug 2017 • 0 answers